Results 1 to 7 of 7
Like Tree1Likes
  • 1 Post By marcus300

Thread: Lethargy while on Tren?

  1. #1
    Infidel101's Avatar
    Infidel101 is offline Associate Member
    Join Date
    Jul 2012
    Posts
    150

    Lethargy while on Tren?

    A little over a week into my first Tren cycle and for the last three days have felt absolutely zapped for energy. All I want to do is sleep but doesn't matter how much I get I'm still tired. I'm getting to the gym but the energy just isn't there. I am running a little lower on cals than normal and have cut my carbs quite a bit. I'm guessing this is partially to blame but my lethargy is much stronger than previous cut cycles where I did the same.

    I'm running low dose AI and caber. I know Tren reduces T3 but am not supplementing any. Could this be part of the problem? I have zero other sides with the exception of some extra sweating but, nothing too bad. No real insomnia or extreme night sweats... but it's early in the cycle too.

    Cycle is:
    50 mg Tren Ace ED
    30 mg Test Prop ED
    50 mg Winstrol ED

    Running Aromasin and Caber as well as HCG .

    Any suggestions? Suck it up and deal? Anyone else have this problem?

  2. #2
    DAAS's Avatar
    DAAS is offline Senior Member
    Join Date
    Jun 2011
    Posts
    1,741
    Check blood pressure, and hydration.

  3. #3
    Metalject's Avatar
    Metalject is offline Knowledgeable Member
    Join Date
    Jul 2012
    Posts
    3,066
    I would lean towards it being the effects of a new diet more than anything else. Every time I've dieted, even if I had done the exact same thing a previous diet I didn't always feel the same. Your body changes, and as a result how you feel changes. Anyway, regardless of the diet, if I have a rough first week (sometimes do, sometimes don't) usually another week or two and I'm good. If you're not good by then you might need to tweak things.

  4. #4
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    13,865
    High estrogen can do it too. I've only noticed lethargy from dbol .

  5. #5
    marcus300's Avatar
    marcus300 is offline ~Retired~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Jan 2005
    Location
    ENGLAND
    Posts
    40,922
    Its a common side effect from tren . You could get your rbc checked but tren kills your Cardio performance.
    DAAS likes this.

  6. #6
    Ronnie Rowland's Avatar
    Ronnie Rowland is offline Author of Functional Training with a Fork
    Join Date
    Apr 2007
    Posts
    3,153
    Blog Entries
    1
    Like Marcus said you will have to deal with it. Nothing will take away the horrible side effects of tren and the more test you run alongside the worse it can get due to elevated estrogen in a now progesterone environment.

  7. #7
    Times Roman's Avatar
    Times Roman is offline Anabolic Member
    Join Date
    May 2010
    Location
    Back from Afghanistan
    Posts
    27,383
    not only tren , but some of the orals make me feel lethargic too. like drol.......

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •